The Community for Technology Leaders
Green Image
Issue No. 11 - November (1975 vol. 24)
ISSN: 0018-9340
pp: 1110-1113
C.C. Cheung , Department of Electrical and Computer Engineering, University of Massachusetts
ABSTRACT
The realization of arbitrary switching functions using the universal logic modules of Yau and Tang [1], [2] has the disadvantage that, in general, large trees of modules result. A decomposition theorem and an algorithm are given for reducing the size of such trees, using what is called a chain decomposition.
INDEX TERMS
Chain decomposition, Shannon decomposition, universal logic module.
CITATION
C.C. Cheung, R.W. Ehrich, "On the Minimization of Tree-Type Universal Logic Circuits", IEEE Transactions on Computers, vol. 24, no. , pp. 1110-1113, November 1975, doi:10.1109/T-C.1975.224141
90 ms
(Ver )